# SDR 95ZZZZ157

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 17946081
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 504 - WITH THE LEFT PACK ON, THE CABIN FILLED WITH SMOKE.  IN AUTO MODE DUCT TEMP WENT TO MAXIMUM HOT.  PACK DID NOT SHUT DOWN.  REPLACED THE LEFT AND RIGHT WATER SEPARATORS.  LEAK CHECK IN SERVICE OK.  REPLACED THE LEFT TURBINE COOLING ASSY, LEAK CHECK AND OPS CHECK OK.  REMOVED AND REPLACED THE RT TURBINE COOLING ASSY.  THE LEAK CHECK AND OPS CHECK OK.  RAN PACKS FOR 20 MINUTES WITH APU AND 15 MINUTES WITH ENGINE AND NO SMOKE.  REFERENCE 95ZZZZ158 AND 159 AND HAL95020.
